# SDR AALA201707139028

- Difficulty date: July 12, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N725AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41666
- Aircraft time: 17,290 hours, 1,941 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Crew Rest
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE DETECTOR IN THE FLIGHT CREW REST COMPARTMENT BY DOOR 5, HAD A AURAL ALERT EICAS MESSAGE RECEIVED.  NO SMOKE OR FUMES NOTED.  ACCOMPLISHED RESET AND BITE CHECKED IAW AMM 26-14-00.  OPS CHECKED GOOD.
